Skip to content

Variational Inference

Blei, D. M., Kucukelbir, A., & McAuliffe, J. D. (2017). Variational Inference: A Review for Statisticians. JASA, 112(518), 859-877.

Type
Journal article
Intellectual base
Primary research
Year
2017
Volume
112
Issue
518
Pages
859-877
DOI
10.1080/01621459.2017.1285773
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/01621459.2017.1285773
Cited from
mathematics

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 3 of 5 citations: 2 supported, 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5959ff52faac · see in the full table